Skip to content
My WebMD Sign In, Sign Up
9 days post IUI with using just clomid
avatar
Gina5977 posted:
Hi all,
I am on my second cycle of IUI with using just clomid 50MCG. I am currently 9 days past IUI and although I am in the TWW I have taken HPT's a few times. As the days pass I notice, or I want to notice the fading of the negative line getting lighter and lighter. I have just started having sore breasts and some cramping here and there. Should I give up hope for a BFP? or is there still hope?? I hate the TWW ugh....
Reply


Spotlight: Member Stories

I am 26 and DH is 28. We have a DS who is 2. We are on our 2nd cycle of ttc baby #2. I have PCOS. I also had two chemical pregnancies prior to birth o...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
11 of 19 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.